# SDR DALA2019122007451

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,401 hours, 34,717 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS VERTICAL STAB LEADING EDGE THREE FASTENER HOLES BELOW ZF 52 SPLICE SHOW CRACK INDICATION.  CRACK IS NOT IN SKIN. ALL DAMAGED COMPLETE ON PRI 583922-14AD REV 2.  INSTALLED VERTICAL LEADING EDGE PER B717 AMM 55-32-01 400-802. LEAK TEST OF RUDDER LIMITER GOOD PER B717 AMM 34-11-00-790-807 AND RETURN TO SERVICE OF MULTIMODE RECEIVER GOOD PER B717 AMM 34-35-01-741-801. SEALED L/E AND ALL PANELS ALL WORK ACCOMPLISHED PER ER/A 583922-14AD REV. ORIG SEC I PERMANENT REPAIR. (LP #1410190)
